# SDR P5CA9500110

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivets
- Condition: Loose
- Location: Bs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE RIVETS AT STA 1480 LBL 75.  RIVETS CHANGED PER BOEING SRM 51-30-02, 52-10-02.
